MathSciNet Relay Station
MathSciNet bibliographic data
MR158440 60.66 (60.62)
Stone, Charles Limit theorems for random walks, birth and death processes, and diffusion processes. Illinois J. Math. 7 1963 638–660.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement